An inequality for the entropy of differentiable maps

  • David Ruelle
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Bowen and D. Ruelle,The ergodic theory of axiom A flows. Inventiones math.29, 181–202 (1975).MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    V. I. Oseledec,A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems, Trudy Moskov. Mat. Obsc.19, 179–210 (1968). English. Translation. Trans. Moscow Math. Soc.19, 197–231 (1968).MathSciNetGoogle Scholar
  3. [3]
    Ja. B. Pesin,Ljapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure. Dokl. Akad. Naul. SSSR226 N.o4, 774–777 (1976). English translation. Soviet. Math. Dokl.17 N.o 1, 196–199 (1976).MathSciNetGoogle Scholar
  4. [4]
    M. S. Raghunathan,A proof of Oseledec' multiplicative ergodic theorem. Unpublished.Google Scholar
  5. [5]
    D. Ruelle,A measure associated with axiom A atractors. Amer. J. Math.98, 619–654 (1976).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Sociedade Brasileira de Matemática 1978

Authors and Affiliations

  • David Ruelle
    • 1
    • 2
  1. 1.Instituto de Matemática Pura e AplicadaRio de JaneiroBrasil
  2. 2.Institut des Hautes Études ScientifiquesBures-sur-YvetteFrança

Personalised recommendations